Sumatriptan: Reduces Tinnitus?

Discussion in 'Support' started by Diskgrey, Aug 29, 2019.

    1. Diskgrey

      Diskgrey Member

      Tinnitus Since:
      01/2014
      Cause of Tinnitus:
      Probably stress and neck spine?
      Hello everyone,

      I am wondering if anyone had experienced a reduction in tinnitus after taking Sumatriptan (medicine for migraine)?

      I have developed my tinnitus probably due to stiffness of the neck - I have no hearing loss. I have been doing physiotherapy with some success but recently the physiotherapy induced migraine so I was prescribed Sumatriptan. After taking it my tinnitus lowered in volume the next day quite significantly.

      Has anyone else experienced this?

      Mat
       
    2. Bex

      Bex Member

      Tinnitus Since:
      9/15/2019
      Cause of Tinnitus:
      Unknown
      This just happened to me today! My tinnitus has been a horrible roar that is exhausting me. No idea what started it, but possibly the constant AC unit running overhead at work. I had a headache that wouldn't quit today and took a migraine pill. After a while I noticed the roaring had almost completely stopped! I've been researching auditory migraines and relations between sumatriptan and tinnitus for about an hour now. Interesting to find someone else who had a similar effect!
       

Share This Page

Loading...